MathSciNet Relay Station
MathSciNet bibliographic data
MR2257241 90C27 (57Q05 68Q17 90C57)
Joswig, Michael; Pfetsch, Marc E. Computing optimal Morse matchings. SIAM J. Discrete Math. 20 (2006), no. 1, 11–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement